# SDR SWAA2021111745256

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 32,587 hours, 14,434 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: None
- Part number: 1324M12P10
- Part serial: APMRF875
- Condition: Stalled
- Location: #1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG COMP STALL DURING CLIMB. ENGINE WENT TO ZERO THRUST ON FINAL ; 1115 FALT CODE 75-30401 DAL CHANNEL VSV POSITION / R & RD #1 ENGINE O/B VSV PER M/M 75-31-01
